MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SITE~RITE 8 ULTRASOUND SYSTEM; EXTRACORPOREAL ULTRASOUND IMAGING TRANSDUCER, HAND-HELD

C.R. BARD, INC. (BASD) -3006260740 SITE~RITE 8 ULTRASOUND SYSTEM; EXTRACORPOREAL ULTRASOUND IMAGING TRANSDUCER, HAND-HELD
Catalog Number 9770602Y
Medical Device Problem Codes Poor Quality Image (1408); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported, damaged strain relief causing artifacts.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was returned to the service facility for evaluation.During evaluation, the reported issue of damaged strain relief causing artifacts was unconfirmed.The probe¿s strain relief is not damaged, and the probe is giving a bright and clear image.The root cause of the reported failure is inconclusive as the reported issue could not be reproduced during evaluation.

Brand Name
SITE~RITE 8 ULTRASOUND SYSTEM
Common Device Name
EXTRACORPOREAL ULTRASOUND IMAGING TRANSDUCER, HAND-HELD
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24162776
Report Number3006260740-2026-00151
Device Sequence Number21174421
Product Code ITX
UDI-Device Identifier00801741138201
UDI-Public(01)00801741138201(11)220615
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K152554
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9770602Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown